Journal of the Mathematical Society of Japan

Note on $\gamma$-dimension and products of real projective spaces

Teiichi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 34, Number 3 (1982), 501-505.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239801521

Digital Object Identifier
doi:10.2969/jmsj/03430501

Mathematical Reviews number (MathSciNet)
MR0659618

Zentralblatt MATH identifier
0476.55020

Subjects
Primary: 57R42: Immersions
Secondary: 55R10: Fiber bundles 57R20: Characteristic classes and numbers

Citation

KOBAYASHI, Teiichi. Note on γ -dimension and products of real projective spaces. J. Math. Soc. Japan 34 (1982), no. 3, 501--505. doi:10.2969/jmsj/03430501. http://projecteuclid.org/euclid.jmsj/1239801521.


Export citation